# SDR IPXA2023072486756

- Difficulty date: July 1, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 33,042 hours, 20,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103098
- Part serial: NA
- Condition: Damaged
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT CARGO PIT - STA 1560 RH SIDE FRAME HAS AN EXISTING REPAIR INBOARD OF STR 26R - NEED ALTERNATIVE METHOD OF INSPECTION PER UPS EO-73926-JIC002 REVIEWED
